# SDR SWAA2022060805501

- Difficulty date: May 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / [01] IDENTIFIED PANEL 661BB MATERIAL IAW SRM 57-51-01-0I-1 TABLE 3 FIGURE 3 ITEM 9. DAMAGE TO MULTIPLE FASTENER HOLES AS MARKED ARE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PARAGRAPH 4.B(5). DAMAGED FASTENER HOLES ARE REPAIRABLE IAW SRM 51-70-04-2R-9 AS DIRECTED BY SRM 57-51-01-2R-1.  REMOVED DAMAGE AT DISCREPANT FASTENER HOLES AND PREPPED HOLES FOR SLURRY RESIN MIX APPLICATION. NO CONTAMINATION NOTED. IAW SRM 51-70-04-2R-4 PARAGRAPH 4.A-C. OKAY TO APPLY SLURRY RESIN MIX.;[02] VALIDATED REPAIR PER SRM 51-70-04-2R-9;[03] CORRECTION TO ITEM 1 AT DAMAGE REMOVAL: 'IAW SRM 51-70-04-2R-4' TO SAY 'IAW SRM 51-70-04-2R-9';[04] VERIFIED CORRECTIVE ACTIONS 1-3  VALIDATED REPAIR PER SRM 51-70-04-2R-9  OKAY TO APPLY SLURRY RESIN MIX.;[05] APPLIED SLURRY RESIN MIX USING BMS8-301 CL1 LOT# JH1GAA7833 AND MILLED GLASS TO DISCREPANT HOLES IAW SRM 51-70-04-2R-9 PARAGRAPH 4.D-E.;[06] CURED ALL SLURRIED FASTENER HOLES PER SRM 51-70-04-2R-9 PARA 4.F. USING THERMOMETER ID: ATS2192 DUE 07/2022.;[07] SANDED SLURRY MIX FLUSH TO SURROUNDING SKIN; REMOVED FINISH IN REPAIR AREA ; AND CLEANED ALL IAW SRM 51-70-04-2R-9 PARA'S 4.G - 4.I.;[08] FABRICATED REPAIR PLIES AND INSTALLED USING BMS9-3 LOT# 1491986-1 AND RESIN BMS8-301 CL1 LOT# JH1GAA7833. VACUUM BAGGED REPAIR AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE 08/22 IAW SRM 51-70-04-2R-9 PARAGRAPH 4.J-L.;
